# SDR IPXA10561408

- Difficulty date: July 26, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Bs 333-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, VALIDATE REPAIR ON FLOOR PANEL IN POSITION 1 BS 333-440, RBL 45-65.  FABRICATED NEW FLOOR PANEL IAW EO NR B757-5320-9692-G.
